# SDR AALA20000642

- Difficulty date: April 11, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS IN FIRST CLASS SEAT ROWS 5E AND 6E INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT STRIP CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
